MathSciNet Relay Station
MathSciNet bibliographic data
MR1972147 53C55 (32Q05 32Q15 53C21)
Wu, Hung-Hsi; Zheng, Fangyang Compact Kähler manifolds with nonpositive bisectional curvature. J. Differential Geom. 61 (2002), no. 2, 263–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement